# SDR SIMA3349

- Difficulty date: November 29, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: L5050C
- Part serial: 351
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING PHASE 3 INSPECTION, MAINTENANCE FOUND THE FREE FALL HANDLE COULD NOT BE PULLED FOR THE FUNCTIONAL TEST OF LANDING GEAR FREE FALL SYSTEM.  MAINTENANCE REMOVED AND REPLACED HANDLE AND GEARBOX ASSEMBLY IAW ATR MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
